MathSciNet Relay Station
MathSciNet bibliographic data
MR1339926 17B56
Carlson, Jon F.; Nakano, Daniel K.; Peters, Karl M. On the vanishing of extensions of modules over reduced enveloping algebras. Math. Ann. 302 (1995), no. 3, 541–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement